# SDR 96ZZZX5757

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade Bolt
- Part number: 10514101111
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE BOLT WORN BEYOND LIMITS.  SCRAPED PARTS ON SITE.  REPLACED 2 EA.
